Top
10
Doctor insights on: Overdose Of Axert

Share
1

1
I get severe migraines. I take topamax to prevent them and botox in the head and neck as well to prevent it. I also take percocet and axert (almotriptan) for them. Is it fine?

I get severe migraines. I take topamax to prevent them and botox in the head and neck as well to prevent it. I also take percocet and axert (almotriptan) for them. Is it fine?

Everything: Is good except the percocet. I would suggest trying to avoid percocet at all costs. It will results in opiate dependence and cause rebound headaches which can be worse than your migraine in the long run. ...Read more

See 2 more doctor answers

Overdose (Definition)

When the maximum dose of medication ...Read more


2

2
Can you overdose on b1?

Can you overdose on b1?

Thiamine (Vit B1) OD: Thiamine is a water-soluble vitamins. An overdose would be rare because the body normally flushes out any excess through urination. However, thiamine can cause side effects - so would take as directed. ...Read more

4

4
Could you overdose from beauty products?

Could you overdose from beauty products?

Are you referring: to beauty products applied to skin?Supplements taken orally to enhance beauty? If you could ask about specific types of products - we may be able to to provide a response. Please clarify and re-ask. ...Read more

5

5
What should I do if I think my friend overdosed?

Ask your friend: Call 911 if your friend appears really ill and may have overdosed. ...Read more

See 1 more doctor answer
6

6
What happens if I overdosed will I die in 7 hours?

What happens if I overdosed will I die in 7 hours?

That depends on what: you OD'ed on. If you are having thoughts about killing yourself, get seen at nearest ER now. Have friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Have you taken an Overdose? Emergency care, med stabilization & psyche admit may be needed ...Read more

7

7
What happens when you overdose on umcka coldcare? I just did and I am curious.

What happens when you overdose on umcka coldcare? I just did and I am curious.

Probably nothing: This is supposed to be an extract of geranium root with some homeopathic stuff so i'd expect no problems. Please do be careful especially with taking real and supposed medications. If you thought it was a tasty beverage, do be more careful. If you are thinking of harming yourself, please call a crisis line -- being your age is difficult & there are folks ready to help. Good luck. ...Read more

See 2 more doctor answers
8

8
Could overdose kill me?

Yes: If you are thinking of harming yourself, or if dying seems like a good thing, then your mind is playing a cruel trick on you. You need to talk with your physician or someone else who can help. If you feel you will lose control, call 911. Be strong. Life is worth living. Trust us on this. ...Read more

See 1 more doctor answer
9

9
Can one overdose on water?

Yes: It takes an awful lot and is very uncomfortable to ingest that amount, but you can get sick from too much water at one time. ...Read more

10

10
What is drug overdose like?

Many symptoms: This depends entirely upon the drug taken you may experience heightened sensations that are psychedelic, you may experience prolonged sleep, you can lose your reasoning capacity and communication skills, some get violent or just plain stupid and in extreme overdose you may stop breathing or you heart may stop and you could die. ...Read more